# SDR SWAA2021122046104

- Difficulty date: November 21, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1EACH CLIP ASSY BROKEN AT FWD CARGO COMP. AFT BULKHEAD L/H SIDE BY PANEL #121EW ; / [01] REMOVED AND REPLACED 1EA CLIP AT FWD CARGO COMP AFT BULKHEAD L/H SIDE AS REF. B737-700 SRM 51-40-02-0G-0; [02] VERIFIED
